# SDR SWIA202054845

- Difficulty date: November 5, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE SEAT TRACK RETAINER TRIM APPROX AT FS 708.00-FS 720.85.  C-CHECK RO 12/26/2020.  REPLACED RT SIDE SEAT TRACK RETAINER TRIM P/N: SH690-37554-2 APPROXIMATELY FS 708-FS 720.85, REF CRJ-900 SRM.
